# SDR SWAA2025040715123

- Difficulty date: March 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS460 TO BS500I AT LEVEL STR 26L WL 156 AT FWD CARGO COMPARTMENT 2025-172047<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45 MG; S/N:232017609; DUE DATE: 08-OCT-25.;[02] PERFORMED PERMANENT REPAIR LOCATED ON SUPPORT ZEE BTW BS480 TO BS500E AT LEVEL STR26L WL 156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5 AND EA M-22-153-01550.  SEE INDIVIDUAL SIGN OF BELOW;[03] CORRECTED STEP 2:  PERFORMED PERMANENT REPAIR LOCATED ON SUPPORT ZEE BTW BS480 TO BS500E AT LEVEL STR26L WL 156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-6 REPAIR 6 AND EA M-22-153-01550.  SEE INDIVIDUAL SIGN OF BELOW;[04] RII COMPLETED JOB
